MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-M; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED-PLUS-M; IMPLANT
Catalog Number 78-70020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported the implant was larger than expected and did not match the pre op scan.The surgeon modified the implant to fit.There were no adverse events reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint analysis was performed by stryker¿s custom design team.The implant was correctly designed and the implant was created with the requested features to fit the patient's defect.The patient scan was taken on (b)(6) 2023 and the implant was designed on (b)(6) 2023.The implant was delivered on (b)(6) 2023.The manufacturing analysis showed no deviations.However, it was noted on page 3 of the design proposal that there were calcification and free-floating bone fragments present in the temporal area as well as superiorly of the defect.It was recommended that these fragments and calcifications be removed before device implantation to assure an optimal fit.The surgeon may have been not aware that the design had a pterional plus feature.Thus, the implant was not designed to the defect rim in the temporal region.In conclusion, the peek was designed according and manufactured according to specification.H3 other text : implanted.

Brand Name
PEEK CUSTOMIZED-PLUS-M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18042317
Report Number0008010177-2023-00069
Device Sequence Number7465826
Product Code GWO
UDI-Device Identifier07613327300017
UDI-Public07613327300017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-70020
Device Lot Number2309151017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown